Reshetikhin-Turaev invariants of Seifert 3-manifolds for classical simple lie algebras

Søren Kold Hansen, Toshie Takata

研究成果: ジャーナルへの寄稿記事

15 引用 (Scopus)

抄録

We derive explicit formulas for the Reshetikhin-Turaev invariants of all oriented Seifert manifolds associated to an arbitrary complex finite dimensional simple Lie algebra g in terms of the Seifert invariants and standard data for g. A main corollary is a determination of the full asymptotic expansions of these invariants for lens spaces in the limit of large quantum level. This result is in agreement with the asymptotic expansion conjecture due to Andersen [1, 2].

元の言語英語
ページ(範囲)617-668
ページ数52
ジャーナルJournal of Knot Theory and its Ramifications
13
発行部数5
DOI
出版物ステータス出版済み - 8 1 2004

Fingerprint

Simple Lie Algebra
Invariant
Asymptotic Expansion
Seifert Manifold
Lens Space
Explicit Formula
Corollary
Arbitrary

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

これを引用

Reshetikhin-Turaev invariants of Seifert 3-manifolds for classical simple lie algebras. / Hansen, Søren Kold; Takata, Toshie.

:: Journal of Knot Theory and its Ramifications, 巻 13, 番号 5, 01.08.2004, p. 617-668.

研究成果: ジャーナルへの寄稿記事

@article{14fd98c9f44e45b8be1fe680fab12bba,
title = "Reshetikhin-Turaev invariants of Seifert 3-manifolds for classical simple lie algebras",
abstract = "We derive explicit formulas for the Reshetikhin-Turaev invariants of all oriented Seifert manifolds associated to an arbitrary complex finite dimensional simple Lie algebra g in terms of the Seifert invariants and standard data for g. A main corollary is a determination of the full asymptotic expansions of these invariants for lens spaces in the limit of large quantum level. This result is in agreement with the asymptotic expansion conjecture due to Andersen [1, 2].",
author = "Hansen, {S{\o}ren Kold} and Toshie Takata",
year = "2004",
month = "8",
day = "1",
doi = "10.1142/S0218216504003342",
language = "English",
volume = "13",
pages = "617--668",
journal = "Journal of Knot Theory and its Ramifications",
issn = "0218-2165",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "5",

}

TY - JOUR

T1 - Reshetikhin-Turaev invariants of Seifert 3-manifolds for classical simple lie algebras

AU - Hansen, Søren Kold

AU - Takata, Toshie

PY - 2004/8/1

Y1 - 2004/8/1

N2 - We derive explicit formulas for the Reshetikhin-Turaev invariants of all oriented Seifert manifolds associated to an arbitrary complex finite dimensional simple Lie algebra g in terms of the Seifert invariants and standard data for g. A main corollary is a determination of the full asymptotic expansions of these invariants for lens spaces in the limit of large quantum level. This result is in agreement with the asymptotic expansion conjecture due to Andersen [1, 2].

AB - We derive explicit formulas for the Reshetikhin-Turaev invariants of all oriented Seifert manifolds associated to an arbitrary complex finite dimensional simple Lie algebra g in terms of the Seifert invariants and standard data for g. A main corollary is a determination of the full asymptotic expansions of these invariants for lens spaces in the limit of large quantum level. This result is in agreement with the asymptotic expansion conjecture due to Andersen [1, 2].

UR - http://www.scopus.com/inward/record.url?scp=7444270613&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=7444270613&partnerID=8YFLogxK

U2 - 10.1142/S0218216504003342

DO - 10.1142/S0218216504003342

M3 - Article

VL - 13

SP - 617

EP - 668

JO - Journal of Knot Theory and its Ramifications

JF - Journal of Knot Theory and its Ramifications

SN - 0218-2165

IS - 5

ER -